# SDR AALA202208171602

- Difficulty date: August 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A300*
- Aircraft serial: 1403
- Aircraft time: 69,341 hours, 26,363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS CAUTION LIGHT FORWARD FLIGHT ATTENDANT PANEL. MAINTENANCE SERVICED DOOR DAMPER AT L3 EMERGENCY EXIT DOOR PER AMM 52-22-00-614-002-A. CAUTION LIGHT ON FORWARD FLIGHT ATTENDANT PANEL WENT OUT.
